Alert archive / Illinois / Flash Flood Warnings in 2007

Flash Flood Warning 19, NWS Chicago, IL

July 17, 2007Ogle County, Illinois

NWS Chicago, IL issued this flash flood warning at Jul 17, 2007, 12:04 AM CDT for Ogle County, Illinois. It took effect at Jul 18, 2007, 12:05 AM CDT. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 17, 2007, 12:04 AM CDT (05:04 UTC)
In effect from
Jul 18, 2007, 12:05 AM CDT
Expired
Jul 18, 2007, 6:00 AM CDT
In force
6 hr
Issued by
NWS Chicago, IL
Area
Whole counties

County Ogle County, IL

The radar

The Chicago radar (KLOT), 113 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 12:45 AM CDTFLASH FLOODPolo, ILDIVISION AND WEST COVEN STREETS FLOODED - 2 INCHES OF RAIN IN POLO SINCE BEGINNING OF STORM
Jul 18, 1:26 AM CDTFLOOD5 E Polo, ILPINE CREEK OVER ITS BANKS IN WHITE PINES STATE PARK. FLOODING IN PARK IS BEGINNING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLOT 180505
FFWLOT
ILC141-181100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1204 AM CDT TUE JUL 17 2007

THE NATIONAL WEATHER SERVICE IN ROMEOVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OGLE COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 600 AM CDT WEDNESDAY...

* AT 1204 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FORRESTON...ADELINE...MOUNT MORRIS...OREGON AND LEAF RIVER.

AN AREA OF THUNDERSTORMS STRETCHING FROM NORTHEAST IOWA TO NORTH 
CENTRAL ILLINOIS WILL CONTINUE TO PRODUCE HEAVY RAINFALL ACROSS 
PORTIONS OF OGLE COUNTY THROUGH THE EARLY MORNING HOURS.  AT 
MIDNIGHT...DOPPLER RADAR RAINFALL ESTIMATES INDICATED THAT 2 TO 4 
INCHES OF RAIN HAD FALLEN OVER WESTERN AND CENTRAL OGLE COUNTY SINCE 
1030 PM.  ADDITIONAL RAINFALL IS LIKELY TO CAUSE FLASH FLOODING OF 
CREEKS...STREAMS AND LOW LYING AREAS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
      4215 8895 4215 8918 4220 8918 4220 8968

$$

HALBACH
5 follow-up statements
000 
WGUS73 KLOT 180606
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
105 AM CDT WED JUL 18 2007

ILC141-181100-
OGLE IL-
105 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR OGLE
COUNTY...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
FORRESTON...MOUNT MORRIS...POLO AND OREGON.

DOPPLER RADAR INDICATES THAT 3 TO 5 INCHES OF RAIN HAS FALLEN IN THE 
PAST 3 HOURS ACROSS PORTIONS OF WESTERN OGLE COUNTY.  THERE HAVE 
BEEN REPORTS OF STREET CLOSURES IN THE CITY OF POLO.  THUNDERSTORMS 
IN NORTHWEST ILLINOIS WILL MOVE THROUGH OGLE COUNTY AND PROVIDE 
ADDITIONAL RAINFALL.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
      4215 8895 4215 8918 4220 8918 4220 8968

$$

HALBACH
000 
WGUS73 KLOT 180710
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
206 AM CDT WED JUL 18 2007

ILC141-181100-
OGLE IL-
206 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR OGLE
COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POLO...FORRESTON...MOUNT MORRIS...OREGON...AND ADELINE.

AT 158 AM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING 
ACROSS WESTERN OGLE COUNTY. PINE CREEK IS REPORTED TO BE OVER ITS 
BANKS IN WHITE PINES STATE PARK.

DOPPLER RADAR ESTIMATES A WIDE SWATH OF OVER 4 INCHES OF RAIN HAS 
FALLEN OVER PORTIONS OF WESTERN OGLE COUNTY.  RAINFALL WILL CONTINUE 
INTO THE EARLY MORNING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ROMEOVILLE.

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
      4215 8895 4215 8918 4220 8918 4220 8968

$$

HALBACH
000 
WGUS73 KLOT 180808
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
308 AM CDT WED JUL 18 2007

ILC141-181100-
OGLE IL-
308 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR OGLE
COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POLO...FORRESTON...MOUNT MORRIS...OREGON AND ADELINE.

AT 257 AM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT 
FLOODING IN ACROSS WESTERN OGLE COUNTY.

DOPPLER RADAR ESTIMATES A WIDE SWATH OF OVER 4 INCHES OF RAINFALL 
HAS FALLEN OVER PORTIONS OF WESTERN OGLE COUNTY.  A FEW STORMS OVER 
NORTHWEST ILLINOIS MAY MOVE INTO OGLE COUNTY OVER THE NEXT FEW HOURS 
AND PROVIDE MORE RAINFALL. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
      4215 8895 4215 8918 4220 8918 4220 8968

$$

HALBACH
000 
WGUS73 KLOT 180908
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
408 AM CDT WED JUL 18 2007

ILC141-181100-
OGLE IL-
408 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR OGLE
COUNTY...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
POLO...FORRESTON...MOUNT MORRIS...OREGON...AND ADELINE.

AT 356 AM CDT...TRAINED WEATHER SPOTTERS CONTINUE TO REPORT FLASH 
FLOODING OVER WESTERN OGLE COUNTY.

DOPPLER RADAR INDICATES THAT LIGHT TO MODERATE RAIN AND 
THUNDERSTORMS OVER NORTHWEST ILLINOIS WILL MOVE SOUTHEAST INTO 
WESTERN OGLE COUNTY THROUGH THE EARLY MORNING.  RADAR ESTIMATES THAT 
OVER 4 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
ROMEOVILLE.

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
      4215 8895 4215 8918 4220 8918 4220 8968

$$

HALBACH
000 
WGUS73 KLOT 181048
FFSLOT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
543 AM CDT WED JUL 18 2007

ILC141-181100-
OGLE IL-
543 AM CDT WED JUL 18 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR OGLE
COUNTY...

AT 538 AM CDT...SOME LIGHT SHOWERS WERE OCCURING IN SOUTHWEST OGLE 
COUNTY. SOME AREAS MAY STILL BE FLOODED ESPECIALLY AROUND WHITE 
PINES FOREST STATE PARK. 

LAT...LON 4194 8969 4195 8964 4191 8963 4190 8895
4215 8895 4215 8918 4220 8918 4220 8968

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 16, 6:47 PM CDT, 5 hours 17 minutes earlier.

Area forecast discussion, Jul 16, 6:47 PM CDT, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
647 PM CDT MON JUL 16 2007

.DISCUSSION UPDATED...230PM
WEAKENING SHOWERS AND ISOLD TSTMS MOVING SE THROUGH FCST AREA THIS
AFTN.  WHILE FEW LINGERING SHOWERS OR TSTM ARE POSSIBLE THE
REST OF THE AFTERNOON CLOUDS HAVE TERMINATED SFC HEATING SO ANY
WIDESPREAD ACTIVITY IS UNLIKELY.

BROADER SCALE PATTERN SHAPING UP TO BE POTENTIALLY QUITE WET THROUGH
MIDWEEK. HIGH AMPLITUDE RIDGE OVER THE WESTERN STATES BUTTS UP
AGAINST HIGH AMPLITIDE TROUGH CENTERED OVER HNSBA.  SERIES OF SHORT
WAVES ARE PROGGED TO SLIDE SEWD FROM CNTRL CANADA INTO THE MIDWEST
DURING THE NEXT 2-4DAYS. A MODEST MOSITURE/THETA-E GRADIENT EXITS
ALONG THE TRACK OF THESE SYSTEMS WITH SFC DEW POINTS IN THE LOW 70S
ACROSS EASTERN IOWA AND NEAR 60 IN NE IL. MSTR HAS BEEN POOLING
ALONG THIS BOUNDARY DURING THE DAY. PERIODIC SPURTS OF THE LLJ
WILL ACCOMPANY THESE SYSTEMS ALSO PROVIDING A MECHANISM FOR A SERIES
OF CONVECTIVE CLUSTERS FORMING OVER THE NRN PLAINS AND MOVING TOWARD
FCST AREA.  IN OTHER WORDS...AN ALMOST CLASSIC PATTERN IS SHAPING UP
TO POTENTAILLY PERIODS OF HEAVY RAIN FOR NRN ILL NEXT FEW DAYS.

THAT BEING SAID...MODELS HANDLE CONVECTIVE CLUSTERS POORLY AND
INITIAL ROUND OF STORMS MAY ALTER WHERE BOUNDARIES SET UP AND
SUBSEQUENT RAIN OCCURS. FIRST AREA OF CONCERN IS CONVECTION
DEVELOPING OVER THE DAKS.  THIS IS FCST TO MOVE SEWD TOWARD NRN IL
AND NE IOWA LATER TONIGHT AND TUE MRNG. WHILE ONE CANNOT RULE OUT
THREAT OF SVR WX THE MAIN CONCERN IS R+.  GFS SUGGESTS AXIS OF HIGH
LOW LEVEL THETA-E WILL LINGER ACROSS NRN ILL AND EASTERN IOWA MOST
OF THE DAY WITH PERHAPS ANOTHER BATCH OF CONVECTION REDEVELOPING IN
THE AFTERNOON CONTINUING IN THE EVENING.  GIVEN THE POTENTIAL WE
WILL ISSUE A FLOOD WATCH..FFA...VALID FROM 6AM TUE MRNG TO MIDNIGHT
TUESDAY /06Z WED/. BEST THREAT FOR R+ IS ILL PORTION OF FCST AREA
BUT WILL INCLUDE NW INDIANA SINCE THE UNCERTAINTY IS SO GREAT. THERE
IS ADDITIONAL EVIDENCE THAT SUBSEQUENT IMPULSES WILL DO THIS ALL
OVER AGAIN LATER WED INTO EARLY THUSDAY. THE FFA MAY NEED TO BE
EXTENDED IN TIME AS THIS SITUATION BECOMES MORE CLEAR.

EVENTUALLY...FRIDAY...THE UPPER TROUGH SHARPENS AND DRAGS AN
ANTICYLONE INTO THE MIDWEST. A COUPLE OF PLEASANT DAYS WILL BE
FOLLOWED BY A SLOW WARMING TREND AFTER THE WEEKEND.

QUITE A DISCREPANCY AMONG MOS POP NUMBERS WITH GFS MUCH HIGHER
THROUGH 48HRS WITH POPS. WILL TEND TOWARD THIS BUT EXPECT PRECIP
THREAT TO BE CONFINED TO DISCRETE PERIODS...WHEN IS THE BIG ??  MOST
MAX TEMPS LOOK A BIT HIGH GIVEN THE EXPECTED CLOUDS AND PRECIP SO
HAVE TRIMMED THEM BACK ALSO.  KML

&&

.AVIATION DISCUSSION REGARDING 00Z TAFS...
647 PM CDT

INCOMING LAKE BREEZE FROM THE NE HAS FROZEN BFR REACHING PWK AND HAS
ALL BUT DISSIPATED. THUS WINDS IN RATHER DIFFUSE PRESS PATTERN
ACROSS TERMINALS E OF I-39 WILL BE VARIABLE AND LITE THRU MDNGT.
WITH LOW PRESSURE DIVING ACROSS DAKOTAS ON TUESDAY...GRADIENT
TIGHTENS A BIT AND TAKING ON S TO SW DIRECTION BUT STILL UNDER 10
KTS. MAIN FOCUS SHUD PROBLY RESIDE WITH THREAT OF TSTMS. SPC PAGE
INDICATING A GOOD CINH INHIBITION OVER TERMINALS. THIS HAS PROVEN
POSITIVE SINCE ADVANCING STORMS FROM ERN IA HAVE DISSIPATED INTO
SHOWERS IF NOT ALTOGETHER. LATEST BAND IN N CNTRL IL MAY REACH DPA
AND MDW BUT NOT APPARENT AT ORD ON NORTH. MCS DEVELOPMENT IN SRN MN
AND ERN IA APPEARS TO BE DIVING SE TO S ALONG THICKNESS LINES AND
MAY SLIP INTO WRN IL BUT THIS DOESNT APPEAR TO TAKE ON A TRAJECTORY
INTO TERMINALS OVERNIGHT. IF SO...AM EXPECTING WEAKENING TO SHOWERS
AFTER MIDNGT FOR A FEW HOURS. MAY BE BETTER DEVELOPMENT ON TUESDAY
BUT THAT WILL LIKELY BE IN THE AFTN. WITHOUT PCPN TO SATURATE LOWER
LAYERS...WILL KEEP CIGS VFR. VSBYS WILL ALSO REMAIN VFR OUTSIDE OF
ANY SHOWER ACTIVITY.

RLB

&&

.MARINE DISCUSSION...

140 PM CDT

A RIDGE OF HIGH PRESSURE EXTENDING FROM NORTHERN MINNESOTA...ACROSS
THE UPPER GREAT LAKES WILL REMAIN NEARLY STATIONARY THROUGH
WEDNESDAY.  MEANWHILE...A FRONTAL BOUNDARY FROM SOUTH
DAKOTA...SOUTHEASTWARD ACROSS THE SOUTHERN GREAT LAKES REGION WILL
BE THE FOCUS FOR PERIODIC THUNDERSTORMS AS WEAK WAVES OF LOW
PRESSURE TRACK ALONG THIS BOUNDARY. WINDS WILL REMAIN RATHER
LIGHT...GENERALLY AROUND 10 KNOTS...THROUGH WEDNESDAY.  WIND
DIRECTION IS A LITTLE MORE QUESTIONABLE...AND WILL LIKELY BE
DICTATED MORE BY PASSING THUNDERSTORM CLUSTERS THAN BY THE LARGER
SCALE PRESSURE PATTERN.

A MORE POTENT COLD FRONT WILL MOVE SOUTHWARD ACROSS LAKE MICHIGAN
WEDNESDAY NIGHT AS A HIGH PRESSURE CENTER BUILDS SOUTHWARD ACROSS
THE UPPER MISSISSIPPI VALLEY THURSDAY AND FRIDAY. THIS WILL INCREASE
WINDS FROM THE NORTHEAST AND NORTH AS COOLER AND DRIER AIR
OVERSPREADS THE LAKE.

MERZLOCK

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH 6AM TUE TO MIDN TUE /WED 06Z/.
IN...FLOOD WATCH 6AM TUE TO MIDN TUE /WED 06Z/..
LM...NONE.

&&
Hazardous weather outlook, Jul 16, 4:00 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT MON JUL 16 2007

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
171000-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT MON JUL 16 2007 /500 PM EDT MON JUL 16 2007/

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTH CENTRAL
AND NORTHWEST ILLINOIS. THE AREA OF THIS RISK IS GENERALLY WEST OF
THE FOX RIVER.  THE THREAT WILL BE FOR DAMAGING WIND AND LARGE HAIL.
SOME OF THE THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THAT COULD
CAUSE SOME LOCAL FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FLOOD WATCH IS IN EFFECT FROM 6AM TUESDAY TO MIDNIGHT TUESDAY.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE WHOLE
FORECAST AREA OF NORTH CENTRAL ILLINOIS...NORTHEAST ILLINOIS AND
NORTHWEST INDIANA TUESDAY AND TUESDAY NIGHT. THREAT WILL BE FOR
DAMAGING WIND AND LARGE HAIL. SOME OF THE THUNDERSTORMS MAY PRODUCE
VERY HEAVY RAINFALLTHAT COULD CAUSE SOME LOCAL FLOODING.

A CHANCE OF THUNDERSTORMS WITH LOCALLY HEAVY RAIN WILL PERSIST
WEDNESDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATE TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-766-171000-
WINTHROP HARBOR TO WILMETTE HARBOR IL-
WILMETTE HARBOR TO NORTHERLY ISLAND IL-
NORTHERLY ISLAND TO CALUMET HARBOR IL-
CALUMET HARBOR IL TO GARY IN-GARY INDIANA TO BURNS HARBOR-
BURNS HARBOR TO MICHIGAN CITY-
LAKE MICHIGAN, WINTHROP HARBOR IL EASTWARD TO THE MID-
POINT OF THE LAKE AND SOUTHWARD TO MICHIGAN CITY MI BEYOND 5 NM
OFFSHORE-
400 PM CDT MON JUL 16 2007

THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH THURSDAY NIGHT.
SOME OF THE THUNDERSTORMS COULD BE SEVERE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 12:04 AM CDTFlash Flood WarningLOTOgle6 hr

Nearby

Flash Flood Warnings in Illinois, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.